# SDR GUUA95257082309A

- Difficulty date: August 23, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 26,840 hours, 31,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED LT WING TOP SKIN SURFACE BETWEEN WS 147.74 AND WS 159.51 AT REAR SPAR HAS AREA OF BUCKLING SKIN SUSPECT CORROSION. REMOVED DAMAGED SKIN FABRICATED AND INSTALLED REPAIR STRAP TO REAR SPAR CAP FLANGE FILLERS AND AN EXTERNAL DOUBLER REPAIR.
